Error estimates for the Davenport-Heilbronn theorems

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00413888
Contributor : Karim Belabas <>
Submitted on : Monday, September 7, 2009 - 12:07:22 PM
Last modification on : Thursday, January 11, 2018 - 6:22:36 AM

Links full text

Identifiers

Collections

Citation

Karim Belabas, Manjul Bhargava, Carl Pomerance. Error estimates for the Davenport-Heilbronn theorems. Duke Mathematical Journal, Duke University Press, 2010, 153 (1), pp.173-210. ⟨10.1215/00127094-2010-007⟩. ⟨hal-00413888⟩

Share

Metrics

Record views

218